# SDR DALA13059913704

- Difficulty date: November 10, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 44,770 hours, 18,765 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST OF BATTERY PACKS FOR EMERGENCY LIGHTS,  FAILED FUNCTIONAL CHECK.   REPLACED BATTERY PACK IAW AMM 33-51.
